sexologist-icon
Abt unwanted 72
Hello i had sex with my gf aftr that i had given her unwanted 72…but aftrr 1 hr her head is paining then next day she is ok…then at afternoon her head is again paining but not more ..but at night her head is painin alot is is it sideeffect due to unwanted 72 and if then tell me what to do…plz help me
27001 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello... Post coital pills don't cause intermittent headache.. Headache is one of the side effect of postcoital pill.. ..moreover she has taken only one pill.. It may subside ... Tell her to sleep for 7 to 8 hours. Lack of sleep could also trigger headache,. If not subsiding consult doctor.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.